Toggle Main Menu Toggle Search

Open Access padlockePrints

Invariants of the heat equation for non-minimal operators

Lookup NU author(s): Professor Ian Moss, Professor David Toms

Downloads


Licence

This work is licensed under a Creative Commons Attribution 4.0 International License (CC BY 4.0).


Publication metadata

Author(s): Moss IG, Toms DJ

Publication type: Article

Publication status: Published

Journal: Journal of Physics A: Mathematical and Theoretical

Year: 2014

Volume: 47

Issue: 21

Print publication date: 30/05/2014

Online publication date: 07/05/2014

Acceptance date: 08/04/2014

Date deposited: 20/05/2014

ISSN (print): 1751-8113

ISSN (electronic): 1751-8121

Publisher: Institute of Physics Publishing

URL: http://dx.doi.org/10.1088/1751-8113/47/21/215401

DOI: 10.1088/1751-8113/47/21/215401


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share